# SDR FDEA201310012357

- Difficulty date: October 1, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 72,951 hours, 15,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1887 RBL 56 FLOOR SUPPORT FOUND CORRODED.  FLOOR SUPPORT REMOVED AND REPLACED IAW AMM 20-50-02 REVISION 76.2.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 117.
